Vol. 9, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Combinatorics of linked systems of quartet trees

Emili Moan and Joseph Rusinko

Vol. 9 (2016), No. 1, 171–180
Abstract

We apply classical quartet techniques to the problem of phylogenetic decisiveness and find a value k such that all collections of at least k quartets are decisive. Moreover, we prove that this bound is optimal and give a lower bound on the probability that a collection of quartets is decisive.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/involve

We have not been able to recognize your IP address 35.168.62.171 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
phylogenetics, quartets, decisiveness
Mathematical Subject Classification 2010
Primary: 92B10
Milestones
Received: 17 November 2014
Revised: 14 January 2015
Accepted: 2 February 2015
Published: 17 December 2015

Communicated by Kenneth S. Berenhaut
Authors
Emili Moan
Department of Mathematics
Winthrop University
Rock Hill, SC 29733
United States
Joseph Rusinko
Department of Mathematics
Winthrop University
Rock Hill, SC 29733
United States